# SDR P5CA2018072600152

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,914 hours, 3,678 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 310T202032
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG UPPER NR 1 FUEL LINE DAMAGE. IAW AMM 28-22-07-004-017 AND AMM 28-22-07-404-008 REV 126 RPL NR 1 ENG UPPER NR 1 FUEL LINE IAW 28-22-07-796-001 REV 1 24. PFM NR 1 ZNG FUEL LINE CHECK RESULT, ALL CHK NML AND JOB COMPLETED.
